# SDR 2006UALA02172

- Difficulty date: November 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 25,502 hours, 9,885 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CAPACITY TEST DUE.  REPLACED EPSU BATTERIES AS ALTERNATE PROCEDURE TO CAPACITY TEST.
